Details for Templeman, W., 1965
 
Citation Templeman, W., 1965. Some abnormalities in skates (Raja) of the Newfoundland area. J. Fish. Res. Board Can. 22(1):237-238.
DOI / ISBN
Paper URL
E-mail
Address
Ref. No. 14152
Language English
Usage not seen
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by eagbayani, 12/10/04 ,  php script by rolavides, 09/05/08 ,  last modified by gpablico 08/24/17